Thunderstorm Wind, Bradley
- When
- May 30, 8:30 PM CST
- Where
- Bradley County, Warren
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.617, -92.067
Thunderstorm wind gusts were estimated around 65 mph at Warren.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 30, 1:45 PM CST, 6 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 245 PM CDT SUN MAY 30 2004 .SHORT TERM...TONIGHT THROUGH WEDNESDAY CONVECTION HAS FIRED ALONG AND AHEAD OF THE CDFNT ACRS NRN AND WRN AR. A FEW STORMS ALONG THE LINE HAVE BEEN SHOWING SUPERCELL CHARACTERISTICS OVER THE PAST HOUR. EXPECT THIS ACTIVITY TO CONT WORKING EWD ACRS AR THRU THIS EVENING. WILL BE WATCHING FOR FURTHER FORMATION OF INDIVIDUAL CELLS AHEAD OF THE LINE FOR TORNADIC POTENTIAL INTO THE EVENING HOURS. OVERALL MODEL TRENDS IN AGREEMENT WITH PREV RUNS AND HAVE NOT MADE TOO MANY CHGS TO GOING FCST DURG THE SHORT TERM. EXPECT CONVECTION TO EVOLVE INTO A SQUALL LINE TONIGHT AS IT MOVES EWD ACRS THE FA. HAVE LIKELY POPS THIS EVENING...TAPERING TO CHC POPS BEHIND FROPA LATER TONIGHT. MODELS STILL WANT TO TAKE THE FNT JUST S OF AR ON MON AND STALL IT OUT INTO TUE. HAVE LEFT SOME SCTD POPS FOR MAINLY MY SRN COUNTIES MON INTO TUE TIMEFRAME. FNT BEGINS TO LIFT SLOLY BACK NWD LATE TUE INTO WED. BOTH THE ETA AND GFS SOLUTIONS ARE INDCG SHRA/TSRA REFORMING N OF THE BNDRY TUE NIGHT AND WED. HAVE GONE WITH 20-30 PERCENT POPS FOR MOST AREAS FOR NOW. && .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY SEVERAL SHORT WAVES WILL BE DIVING SOUTHEAST IN UPPER FLOW AND CARVING A TROF JUST EAST OF THE STATE THAT WILL EVOLVE INTO A CUT OFF LOW BEYOND THE PRESENT FORECAST RANGE. THE TROF WILL KEEP UNSTABLE CONDITIONS OVER ARKANSAS AS SURFACE BOUNDARY LINGERS IN THE VICINITY OF OUR STATE. THERE WILL BE CHANCES OF PRECIPITATION FOR THE FORECAST AREA OR SOME PORTION OF IT THROUGHOUT THE PERIOD COVERED BY THIS FORECAST. TEMPERATURES WILL REMAIN IN THE ABOVE NORMAL RANGE FOR HIGHS AND LOWS IN MOIST AIR. && .LZK WATCHES/WARNINGS/ADVISORIES...LAKE WIND ADVISORY UNTIL 6 PM CDT FOR ZONES ARZ003>007...ARZ012>016...ARZ021>025...ARZ030>034... ARZ037>047...ARZ052>057...ARZ062>069. && 44/32
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR...UPDATED 1030 AM CDT SUN MAY 30 2004 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SUN MAY 30 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE CONTINUES TO DEVELOP OVER THE CENTRAL PLAINS. IT WILL INTENSIFY AS IT MOVES TO THE NORTHEAST. AS IT INTENSIFIES WINDS WILL INCREASE ACROSS THE AREA. A LAKE WIND ADVISORY IS IN EFFECT FOR MUCH OF ARKANSAS TODAY. THE LOW WILL DRAG A COLD FRONT SLOWLY EASTWARD... APPROACHING NORTHWEST ARKANSAS LATE THIS MORNING. THE FRONT IS EXPECTED TO MOVE INTO NORTHWEST ARKANSAS AROUND NOON AND IT WILL TRIGGER SHOWERS AND THUNDERSTORMS OVER ALL SECTIONS OF ARKANSAS THIS AFTERNOON AND TONIGHT. THE FRONT WILL SWEEP THROUGH THE REMAINDER OF THE STATE LATE THIS AFTERNOON AND TONIGHT. THE FRONT WILL BE PLOWING INTO A VERY WARM...MOIST AND UNSTABLE ATMOSPHERE. WINDS ALOFT AND OTHER FACTORS WILL BE COMING TOGETHER TO PRODUCE A VERY GOOD CHANCE OF SEVERE WEATHER STARTING THIS AFTERNOON AND CONTINUING THROUGH THE OVERNIGHT HOURS. ALL OF ARKANSAS WILL BE UNDER A HIGH RISK FOR SEVERE WEATHER THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL CAN BE EXPECTED ACROSS THE EASTERN SECTIONS TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP NEAR OR ALONG THE APPROACHING COLD FRONT. IN ADDITION TO DAMAGING WINDS AND LARGE HAIL...TORNADOES WILL BE POSSIBLE ALSO. THE STORMS WILL SWEEP SOUTHEAST...REACHING THE LITTLE ROCK METROPOLITAN AREA BY LATE AFTERNOON...AND FINALLY THEY WILL BE EXITING THE SOUTHEAST CORNER OF THE STATE BY SUNRISE MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONT WILL BECOME STATIONARY NEAR THE SOUTHERN BORDER OF ARKANSAS MONDAY AND IT WILL REMAIN IN THE AREA FOR MUCH OF THE WEEK. THERE WILL BE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH SATURDAY AND ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WIND WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... IT IS LIKELY THAT SPOTTERS WILL BE NEEDED THIS AFTERNOON AND TONIGHT. 32
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
721 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST OIL TROUGH 35.63N 91.46W
05/30/2004 64 MPH INDEPENDENCE AR TRAINED SPOTTER
&&
28ARZ003>006-012>015-021>023-030-031-037>042-050>054-059>061-070-071- 310230- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 825 PM CDT SUN MAY 30 2004 TORNADO WATCH NUMBER 341 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... FULTON...BOONE...LITTLE RIVER...NEVADA...HEMPSTEAD...SEVIER... SEARCY...PIKE...HOWARD...POLK...MONTGOMERY...SCOTT...YELL...LOGAN... NEWTON...STONE...POPE...JOHNSON...LAFAYETTE...MARION...BAXTER... MILLER...VAN BUREN AND IZARD. TORNADO WATCH NUMBER 341 REMAINS IN EFFECT FOR... CLARK...HOT SPRING...GARLAND...PERRY AND CONWAY COUNTIES. 44
ARZ003>006-012>015-021>023-030-031-037>042-050>054-059>061-070-071- 310230- SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE LITTLE ROCK AR 825 PM CDT SUN MAY 30 2004 TORNADO WATCH NUMBER 341 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... FULTON...BOONE...SEARCY...PIKE...POLK...MONTGOMERY...SCOTT... YELL...LOGAN...NEWTON...STONE...POPE...JOHNSON...MARION... BAXTER...VAN BUREN AND IZARD. THE FOLLOWING COUNTIES WERE ERRONEOUSLY LISTED AS BEING CANCELLED. THEY SHOULD NOT HAVE BEEN INCLUDED IN THE PREVIOUS STATEMENT... LITTLE RIVER...NEVADA...HEMPSTEAD...SEVIER...HOWARD...LAFAYETTE... AND MILLER. TORNADO WATCH NUMBER 341 REMAINS IN EFFECT FOR... CLARK...HOT SPRING...GARLAND...PERRY AND CONWAY COUNTIES. 28
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
827 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG HORSESHOE BEND 36.22N 91.74W
05/30/2004 IZARD AR TRAINED SPOTTER
TREES AND POWER LINES DOWN. SOME TREES ON HOUSES.
0642 PM TSTM WND DMG BATESVILLE 35.77N 91.62W
05/30/2004 INDEPENDENCE AR EMERGENCY MNGR
10FT BY 10FT BUILDING OVERTURNED. 12FT BY 25FT BUILDING
UNROOFED. NUMEROUS TREES AND POWER LINES DOWN.
0742 PM TSTM WND DMG AUGUSTA 35.29N 91.36W
05/30/2004 WOODRUFF AR LAW ENFORCEMENT
LARGE TREE DOWN.
0749 PM TSTM WND DMG MCCRORY 35.26N 91.20W
05/30/2004 WOODRUFF AR LAW ENFORCEMENT
LARGE LIMBS DOWN. POWER OUTAGES.
0755 PM TSTM WND DMG 2 E MCCRORY 35.26N 91.16W
05/30/2004 WOODRUFF AR LAW ENFORCEMENT
TREES DOWN. FARM SHED BLOWN AWAY.
&&
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
857 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG ENGLAND 34.54N 91.97W
05/30/2004 LONOKE AR PUBLIC
LARGE LIMBS DOWN.
0758 PM TSTM WND DMG LEOLA 34.17N 92.59W
05/30/2004 GRANT AR LAW ENFORCEMENT
TREES DOWN.
0758 PM TSTM WND DMG GRAPEVINE 34.15N 92.32W
05/30/2004 GRANT AR LAW ENFORCEMENT
TREES DOWN.
0758 PM TSTM WND DMG POYEN 34.32N 92.64W
05/30/2004 GRANT AR LAW ENFORCEMENT
TREES DOWN.
0800 PM TSTM WND DMG 1 NW FERDA 34.47N 91.97W
05/30/2004 JEFFERSON AR PUBLIC
HOG BARN BLOWN OUT INTO THE ROAD.
&&
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
925 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG PINE BLUFF 34.21N 92.02W
05/30/2004 JEFFERSON AR EMERGENCY MNGR
SHEET METAL BLOWN OFF A HOTEL IN NORTHWEST PINE BLUFF.
POWER OUT IN A 10 BLOCK AREA.
&&
22The Little Rock radar (KLZK), 137 km away, was scanning. The volume nearest the first event began at 02:31 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm wind gusts were estimated around 65 mph at Warren.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2004Every state in 2004This day in weather historyWarnings in Arkansas, May 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5395601.